Triple Hilbert transforms along polynomial surfaces

Yong Kum Cho, Sunggeum Hong, Joonil Kim, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Given Ω ⊂ ℤ+3, we discuss a necessary and sufficient condition that the triple Hilbert transform associated with any polynomial of the form (t1,t2,t3, ∑m Ie{cyrillic, ukrainian} Ωam tm is bounded in Lp(ℝ4).

Original languageEnglish
Pages (from-to)485-528
Number of pages44
JournalIntegral Equations and Operator Theory
Issue number4
Publication statusPublished - 2009 Dec


  • Even in column
  • Littlewood-Paley operator
  • Newton polyhedron
  • Oscillatory singular integral
  • Triple Hilbert transform
  • Van der Corput's lemma

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory


Dive into the research topics of 'Triple Hilbert transforms along polynomial surfaces'. Together they form a unique fingerprint.

Cite this